A 48-year-old member asked:
Disclaimer

what will happen if you take parocetamol and wiskey?

1 doctor answer
Dr. William Lizarraga
16 years experience Internal Medicine
Liver damage: You will damage the liver. The more of each you take, the more damage you will do.
Answered on Sep 12, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old member asked:
Dr. Arthur Heller
43 years experience Gastroenterology
Depends on med, dise: Depending on the medicine and the disease anything from not much, to progression of the problem without symptoms until it gets worse and worse until y ... Read More
1
1 thank
A 66-year-old female asked:
Dr. Theodore Davantzis
40 years experience Dentistry
Zolpidem: Ambien (zolpidem) is a sedative and overdosing can cause death.
A 25-year-old female asked:
Dr. Susana Sixto-rodriguez
25 years experience Family Medicine
Temazepam: That is too high a dose of this medication and you are already on other medications that can make you feel sleepy. You need to talk to your psychiatr ... Read More
2
2 thanks
A 16-year-old female asked:
Dr. Jana Tomsky Corvalan
27 years experience Family Medicine
Depends: Seroquel (quetiapine) is antidepressant/ antipsychotic medication used in various dosages for various condition . Because side effect is sedation &amp ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month